MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE
Model Number TH100
Medical Device Problem Code Optical Distortion (3000)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the complaint issue was described as cloudy image.The karl storz goleta service department evaluated and documented the following issues with th100 serial number (b)(6) (old serial number (b)(6)).The customer's complaint was verified.The following defects were found: optics are jumpy/binding.Cable leak due to cut/hole.Grasping mechanism does not function properly.Housing serial number/ udi label is damaged/ unreadable.Zoom knob has corroded/ rusted magnets.Focus knob has corroded/ rusted magnets.The following karl storz goleta service findings are consistent with a cloudy image: jumpy/binding optics, a cut in the cable, malfunctioning grasping mechanism, and corroded magnets on the zoom/focus knobs.Based on the camera's previous repair history it's recommended that the customer reviews their handling/processing methods to ensure they are following approved karl storz protocols.A conclusive root cause could not be determined by karl storz goleta process engineering since the camera wasn't physically evaluated by ks goleta pe.However, the defects documented during the incoming evaluation by karl storz goleta service are consistent with the customer's cloudy image complaint.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
The following was reported: "cloudy image" no negative impact in state of health reported.

Brand Name
ASM,HEAD,IMAGE1 S,H3-Z, CE
Common Device Name
ASM,HEAD,IMAGE1 S,H3-Z, CE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM  93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta, ca 93117
GM   93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key23746951
Report Number2027009-2025-02189
Device Sequence Number9365472
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public04048551333136
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown